A member asked:

I stopped my birth control pills had withdrawal bleed then my normal 26day cycle returned had a 5day period and now this period going on day 7 normal?

2 doctors weighed in across 2 answers
Dr. John Berryman answered

Specializes in Obstetrics and Gynecology

Extended period ?: "Normal cycles" are heavier than those caused by oral contraceptives, because the amount of estrogen which makes the lining of the womb grow is higher, therefore more bleeding when a period occurs. If the bleeding persists, go to GBMC for an exam and tests ( used to live in Owings Mills).

Answered 1/10/2018

426 views

Thank
Dr. Christine Hom answered

Specializes in Pediatrics

Birth control: If your regular cycle came back exactly on time, this sounds like everything is working fine. Your body may need a few months to fully take control of your period after being in birth control pills.

Answered 1/12/2018

424 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...